# SDR VJ9800461

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1A538371
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT LAV BRACKET ASSY HARDWARE AND BRACKET FOR PULLEYS ON AFT PRESSURE BULKHEAD CORRODED.  FABRICATED CHANNEL REPAIR FROM EXTRUSSION S1324556 IAW DC9 SRM 53-01, FIG 1 AND 50-10-1.  TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3, 51-30-3, 51-30-1 AND 51-30-5.
